Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the field of values of a matrix


Author: Louis Brickman
Journal: Proc. Amer. Math. Soc. 12 (1961), 61-66
MSC: Primary 15.20
DOI: https://doi.org/10.1090/S0002-9939-1961-0122827-1
MathSciNet review: 0122827
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Felix Hausdorff, Der Wertvorrat einer Bilinearform, Math. Z. vol. 3 (1919) pp. 314-316. MR 1544350
  • [2] Rudolf Kippenhahn, Über den Wertevorrat einer Matrix, Math. Nachr. vol. 6 (1951) pp. 193-228. MR 0059242 (15:497b)
  • [3] Otto Toeplitz, Das algebraische Analogon zu einem Satze von Fejér, Math. Z. vol. 2 (1918) pp. 187-197. MR 1544315

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.20

Retrieve articles in all journals with MSC: 15.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0122827-1
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society